# SDR AALA201902199002

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 54,056 hours, 22,070 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: BLO1016
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL LAVATORIES INOPERATIVE, WILL NOT FLUSH,  LAVATORY WASTE BLOWER MOTOR ISSUE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE VACUUM BLOWER IAW AMM 38-32-05 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
